at the bottom of this page you will see Thomas Recipe. a lot of people have found it very helpful in easing withdrawal symptoms. so many doctors have tried to push tramadol on me saying 'it is not addictive'. aughghghghhghgg yes, it is and it even seems to be a little more difficult with some people because it also has some anti depressant qualities to it.
there is nothing that will keep you from feeling at least a little crappy, but that is good because it helps keep you from wanting to go through that again
Since you're only taking two pills, could you just get lower dosages and then go to one pill and then maybe other day. Why do you take them? I'm curious because you clearly aren't abusing them and if you're taking them for pain, you don't seem to have built up a tolerance. I don't think you'll have a problem coming off but if you're concerned, follow the Thomas recipe. I'd skip any of the benzos, they're more trouble than they're worth. I think the only thing you might have trouble with is sleep, and you can take Melatonin or another all natural sleep aid.
i take them because i get high from them. i have quit before and have felt terrible w/ds. also, on the weekends i take an additional vicodin with them (friday sat and sundays)
I think I am benefitting from the anti depressant effect of the tramadols but still....i know i am taking them to get high.
your honesty is refreshing and will take you far into recovery.
I agree with Mary, If you can just cut down and be VERY diligent you will be outta this mess in no time. How very wise you are to have recognized a problem at this stage. Take it from me, it will get worse as I know your aware as time goes on. For me the fear of what was to come in detox kept me using far longer than I intended. Rooting for you.
You're smart to see this now and the longer you wait the harder it will ne. It's rare to see someone addicted and manage not to escalate on the dose. But addiction is so insidious that that could change at any time and you'll be in a much worse spot. If you've tried before and had bad withdrawals, then try tapering slowly but once you start your taper, don't go back up if you'ree not feeling great. That plays hell with your body. You're better off just going very slow withnthe taper. Drop a small dose, then stay at that until you're stabilized. Tramadol ca-n be tough with the antidepressant-type component to it.
Many years ago I was given Tramadol and I only was on it for a few days because it made me feel really high. I still remember the doctor telling me it doesn't make you high and it was a great new drug and it also wasn't addicting or cause dependence. It astounds me that so many doctors still believe this.
Good luck. I think you'll be fine. Follow the Thomas recipe for the supplements and stay well hydrated and take your time. It probably would be a good idea to check out NA/AA or see an addiction counselor to get to the root cause of your addiction. You're very fortunate that you realized this before you got in deeper. You'll get a lot of support here as well.